MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE

INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE
Model Number 1810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Surgery for fixture removal from tibia due to trauma.Patient fell and the fixture came loose.The procedure took place on (b)(6) 2025.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
FIXTURE
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
matilda svensson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key24078174
Report Number3011386779-2026-00258
Device Sequence Number9713604
Product Code PJY
UDI-Device Identifier07340152100276
UDI-Public07340152100276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1810
Device Lot NumberP2218795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown